Alert archive / Texas / Special Weather Statements in 2013

Special Weather Statement, NWS Austin/San Antonio, TX

May 1, 2013Sutton County, Texas

NWS Austin/San Antonio, TX issued this special weather statement at May 1, 2013, 7:07 PM CDT for Sutton County, Texas. It was in force for 68 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 1, 2013, 7:07 PM CDT (00:07 UTC)
Expired
May 1, 2013, 8:15 PM CDT
In force
68 min
Issued by
NWS Austin/San Antonio, TX

County Sutton County, TX

The radar

The Laughlin AFB radar (KDFX), 109 km from the middle of the area, began a volume at 00:10 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Del Rio, TX (KDRT), launched 00:00Z, 0.1 hours before the alert went out and 98 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Del Rio, TX at 00:00Z on 2013-05-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1759 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Del Rio, TX at 00:00Z on 2013-05-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -44 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1759 J/kg
Mixed-layer CIN
-85 J/kg
Mixed-layer LCL
2632 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
-44 m²/s²
0-3 km storm-relative helicity
15 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

331 
WWUS84 KEWX 020007
SPSEWX

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
707 PM CDT WED MAY 1 2013

TXZ183-184-020115-
EDWARDS-VAL VERDE-
707 PM CDT WED MAY 1 2013

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN VAL VERDE AND
NORTHWESTERN EDWARDS COUNTIES UNTIL 815 PM CDT...

AT 704 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM SONORA TO 19 MILES
NORTH OF JUNO TO 20 MILES NORTHEAST OF PANDALE...AND MOVING SOUTHEAST
AT 20 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THESE STORMS.

LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
JUNO...AND RURAL AREAS OF NORTHERN VAL VERDE AND NORTHWESTERN 
EDWARDS COUNTIES.

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3030 10018 3024 10011 3009 10065 3010 10105
      3029 10130
TIME...MOT...LOC 0005Z 312DEG 17KT 3055 10064 3042 10108
          3043 10138

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this special weather statement went out at May 1, 6:31 PM CDT, 36 minutes earlier.

Area forecast discussion, May 1, 6:31 PM CDT, 36 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
631 PM CDT WED MAY 1 2013

.AVIATION...
A STRONG COLD FRONT WAS PUSHING SOUTHWARD INTO THE SOUTH PLAINS
AND WILL ARRIVE IN THE TX HILL COUNTRY BY 05Z AND INTO THE I35
CORRIDOR BETWEEN 10 AND 12Z. VFR CONDITIONS GENERALLY PREVAILING AHEAD
OF THE COLD FRONT...HOWEVER SCT TSRA...SOME SEVERE WILL PRECEDE
THE COLD FRONT ACROSS THE NRN HILL COUNTRY/RIO GRANDE PLAINS THIS
EVENING...MOVING SOUTHWARD INTO SRN/ERN HILL COUNTRY BY 05Z. GUSTY
NLY WINDS OF 20-30 KNOTS WITH HIGHER GUSTS WILL DEVELOP BEHIND THE
COLD FRONT ALONG WITH MVFR CIGS DEVELOPING IN THE COLDER AIR AND
PREVAILING ALONG WITH SCT SHRA/TSRA WITH OCCASIONAL IFR CIGS AND
VSBYS IN THE STORMS. LOW LEVEL WIND SHEAR IS POSSIBLE FOR AN HOUR
OR TWO JUST AFTER THE SHALLOW COLD FRONT PUSHES THRU.

&&

.PREV DISCUSSION... /ISSUED 506 PM CDT WED MAY 1 2013/

UPDATE...
FOR SEVERE THUNDERSTORM WATCH 146.

DISCUSSION...
A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR THE HILL COUNTRY AND
SOUTHERN EDWARDS PLATEAU UNTIL MIDNIGHT TONIGHT. SHOWERS AND
THUNDERSTORMS HAVE BEGUN TO DEVELOP ACROSS CENTRAL/WEST CENTRAL TEXAS
AHEAD OF AN APPROACHING COLD FRONT. CURRENT SURFACE TEMPERATURES
ACROSS THE CONCHO VALLEY AND WEST CENTRAL TEXAS HAVE REACHED INTO THE
LOWER TO MID 90S. THE COMBINATION OF THE COLD FRONT...DRYLINE...AND
WARM SURFACE TEMPERATURES COULD ENABLE SOME OF THE THUNDERSTORMS
TO REACH SEVERE LEVELS THIS EVENING AND TONIGHT ACROSS THE HILL
COUNTRY AND SOUTHERN EDWARDS PLATEAU. LARGE HAIL AND DAMAGING
WINDS ARE THE PRIMARY THREATS.

PREV DISCUSSION... /ISSUED 330 PM CDT WED MAY 1 2013/

SHORT TERM (TONIGHT THROUGH THURSDAY NIGHT)...
SHORT TERM CONCERNS WILL BE CENTERED ON CONVECTION CHANCES ACROSS
SOUTH CENTRAL TEXAS FROM THIS EVENING INTO EARLY TOMORROW MORNING. A
DRYLINE CURRENTLY OVER WEST CENTRAL TEXAS FROM SOA TO NEAR ABI WILL
APPROACH FROM THE WEST WHILE A STRONG COLD FRONT APPROACHES FROM THE
NORTH. STORMS ARE EXPECTED TO INITIATE ACROSS THE BIG COUNTRY OF
WEST CENTRAL TEXAS BY LATE THIS AFTERNOON...THEN DEVELOP ACROSS THE
EDWARDS PLATEAU/HILL COUNTRY BY MID-EVENING. A SIGNIFICANT SOURCE OF
LIFT IS LACKING...BUT IF STORMS MANAGE TO DEVELOP...WE COULD SEE
SOME ISOLATED SEVERE THUNDERSTORMS...PRIMARILY NORTH OF HIGHWAY 90
AND WEST OF I-35. TIMING OF ANY SEVERE STORMS WILL BE FAVORED
BETWEEN 9 PM AND 5 AM. LARGE HAIL AND DAMAGING WINDS WILL BE THE
PRIMARY CONCERNS WITH ANY SEVERE THUNDERSTORMS THAT MANAGE TO
DEVELOP. THE STRONG COLD FRONT WILL MOVE QUICKLY THROUGH THE AREA
LATE TONIGHT AND THURSDAY MORNING. THERE WILL BE SOME IMPRESSIVE
SURFACE PRESSURE RISES BEHIND THE BOUNDARY AND NORTH WINDS WILL BE
ON THE INCREASE THROUGHOUT MOST OF THE DAY ON THURSDAY. WIND
SPEEDS SHOULD REACH ADVISORY LEVELS (SUSTAINED 26-39 MPH) AND WE
WILL ISSUE A WIND ADVISORY FOR ALL OF SOUTH CENTRAL TEXAS FROM
7AM-10PM.

LONG TERM (FRIDAY THROUGH WEDNESDAY)...
MUCH COOLER AIR WILL FILTER IN BEHIND THE FRONT THURSDAY NIGHT
THROUGH FRIDAY PROVIDING PLENTY OF COLD AIR ADVECTION AND BREEZY
NORTH WINDS. SURFACE WINDS FINALLY DECREASE FRIDAY NIGHT INTO
SATURDAY MORNING. LIGHT WINDS...DRY AIR AND MOSTLY CLEAR SKIES MAY
LEAD TO RECORD LOW TEMPERATURES BOTH FRIDAY NIGHT AND SATURDAY
NIGHT. TEMPERATURES BEGIN TO REBOUND CLOSER TO CLIMATOLOGICAL
NORMALS BY EARLY NEXT WEEK AS SOUTHEASTERLY WINDS SLOWLY STRENGTHEN.
SOUTHWEST TO WESTERLY FLOW ALOFT REMAINS INTACT DURING THE EARLY AND
MIDDLE PORTION OF THE UPCOMING WORK WEEK. THE DRYLINE MAY BECOME
ACTIVE LATE IN THE FORECAST PERIOD...BUT CONFIDENCE IS TOO LOW TO
MENTION ANY PRECIPITATION CHANCES AT THIS TIME.

FIRE WEATHER...
MOIST CONDITIONS CONTINUE THIS EVENING BEFORE A STRONG COLD FRONT
MOVES THROUGH TONIGHT AND THURSDAY MORNING...BRINGING AN ABRUPT
NORTHERLY WIND SHIFT AND DRIER AIR TO ALL OF SOUTH CENTRAL TEXAS.
GUSTY NORTH WINDS AND MUCH COOLER TEMPERATURES ARE EXPECTED BEHIND
THE COLD FRONT ON THURSDAY... HOWEVER WITH PLENTY OF COOL
AIR...LIGHT PRECIPITATION AND CLOUD COVER... MINIMUM RH/S WILL
ONLY DROP INTO THE 30-50% RANGE. ON FRIDAY...DRY AIR CONTINUES TO
MOVE INTO THE REGION AND WITH TEMPERATURES WARMING A FEW
DEGREES...MINIMUM HUMIDITIES WILL FALL TO NEAR 15% ALONG THE RIO
GRANDE TO NEAR 25% EAST OF I-35. WINDS WILL BE NEAR 10 MPH ALONG
THE RIO GRANDE TO NEAR 20 MPH ALONG AND EAST OF INTERSTATE 35.
THIS WILL BRING A PERIOD OF NEAR CRITICAL FIRE WEATHER CONDITIONS
TO SOUTH CENTRAL TEXAS FRIDAY AFTERNOON. WE STILL EXPECT THE WINDS
WILL BE ON A DECREASING TREND DURING THE AFTERNOON WHILE HUMIDITIES
ARE AT THEIR LOWEST. IN ADDITION... RECENT RAINFALL HAS HELPED TO
KEEP FINE FUEL MOISTURE UP.

CLIMATE...
RECORD LOWS FOR FRIDAY MAY 3RD AND SATURDAY MAY 4TH...

AUSTIN BERGSTROM....44 IN 2011 AND 38 IN 2011
AUSTIN CAMP MABRY...45 IN 1929 AND 42 IN 1907
DEL RIO.............45 IN 1970 AND 47 IN 1954
SAN ANTONIO.........47 IN 2011 AND 44 IN 1954

ALL-TIME MAY LOW TEMPERATURE RECORDS

AUSTIN BERGSTROM....38 ON MAY 4...2011
AUSTIN MABRY........40 ON MAY 1...1925
DEL RIO.............45 ON MAY 3...1970
SAN ANTONIO.........43 ON MAY 9...1984

&&

.PRELIMINARY POINT TEMPS/POPS...
AUSTIN CAMP MABRY              61  63  40  68  43 /  40  30  10   0   0
AUSTIN BERGSTROM INTL AIRPORT  61  63  39  67  36 /  40  30  10   0   0
NEW BRAUNFELS MUNI AIRPORT     62  64  40  68  40 /  30  30  10   0   0
BURNET MUNI AIRPORT            57  58  36  65  38 /  50  30  10   0   0
DEL RIO INTL AIRPORT           63  63  42  73  45 /  40  40  -   -    0
GEORGETOWN MUNI AIRPORT        58  61  37  65  39 /  40  30  10   0   0
HONDO MUNI AIRPORT             64  67  43  70  41 /  30  30  10   0   0
SAN MARCOS MUNI AIRPORT        62  64  40  67  40 /  30  30  10   0   0
LA GRANGE - FAYETTE REGIONAL   66  67  43  66  41 /  30  30  20  -    0
SAN ANTONIO INTL AIRPORT       63  65  43  69  42 /  30  30  10   0   0
STINSON MUNI AIRPORT           64  66  43  69  43 /  30  30  10   0   0

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
WIND ADVISORY FROM 7 AM TO 10 PM CDT THURSDAY FOR THE FOLLOWING
COUNTIES: ATASCOSA...BANDERA...BASTROP...BEXAR...BLANCO...BURNET...
CALDWELL...COMAL...DE WITT...DIMMIT...EDWARDS...FAYETTE...FRIO...
GILLESPIE...GONZALES...GUADALUPE...HAYS...KARNES...KENDALL...KERR...
KINNEY...LAVACA...LEE...LLANO...MAVERICK...MEDINA...REAL...TRAVIS...
UVALDE...VAL VERDE...WILLIAMSON...WILSON...ZAVALA.

&&

MESOSCALE/AVIATION...01
SYNOPTIC/GRIDS...25
PUBLIC SERVICE/DATA COLLECTION...31
Hazardous weather outlook, May 1, 5:12 PM CDT, 1 hour 55 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
512 PM CDT WED MAY 1 2013

TXZ171>173-183>194-202>209-217>225-228-021200-
LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-
GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE-
MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA-
FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT-
512 PM CDT WED MAY 1 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS.

.DAY ONE...TONIGHT...

A STRONG COLD FRONT WILL MOVE INTO THE HILL COUNTRY AND SOUTH
CENTRAL TEXAS LATE TONIGHT...WITH SCATTERED THUNDERSTORMS EXPECTED
TO DEVELOP ALONG AND BEHIND THE COLD FRONT. THERE IS A SLIGHT RISK
OF SEVERE STORMS...AFFECTING AREAS ALONG AND NORTH OF HIGHWAY 90
AND ALONG AND WEST OF I-35. PRIMARY SEVERE THREATS ARE FOR LARGE
HAIL AND DAMAGING WINDS...MAINLY BETWEEN 6 PM THIS EVENING AND 5
AM THURSDAY MORNING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...

BY DAYBREAK THURSDAY...STRONG NORTH WINDS OF 20 TO 30 MPH COULD
GUST UP TO 40 MPH. A WIND ADVISORY IS IN EFFECT FOR ALL OF SOUTH
CENTRAL TEXAS FROM 7 AM TO 10 PM THURSDAY.

ON FRIDAY...CONTINUED BREEZY CONDITIONS AND MUCH DRIER AIR IS
EXPECTED TO RESULT IN NEAR CRITICAL FIRE WEATHER CONDITIONS ACROSS
ALL OF SOUTH CENTRAL TEXAS.

NEAR RECORD COLD TEMPERATURES ARE EXPECTED THURSDAY NIGHT AND
FRIDAY NIGHT. ALTHOUGH A FREEZE IS NOT EXPECTED...TEMPERATURES IN
THE MID 30S TO NEAR 40 ACROSS MUCH OF SOUTH CENTRAL TEXAS COULD
IMPACT TENDER VEGETATION AND SMALL PETS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING.

In the hours before

Special weather statement, May 1, 4:05 PM CDT, 3 hours 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
405 PM CDT WED MAY 1 2013

TXZ171>173-183>194-202>209-217>225-228-012315-
LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-
GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE-
MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA-
FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT-
INCLUDING THE CITIES OF...LLANO...BURNET...GEORGETOWN...DEL RIO...
ROCKSPRINGS...LEAKEY...KERRVILLE...BANDERA...FREDERICKSBURG...
BOERNE...BLANCO...SAN MARCOS...AUSTIN...BASTROP...GIDDINGS...
BRACKETTVILLE...UVALDE...HONDO...SAN ANTONIO...NEW BRAUNFELS...
SEGUIN...LOCKHART...LA GRANGE...EAGLE PASS...CRYSTAL CITY...
PEARSALL...PLEASANTON...FLORESVILLE...KARNES CITY...GONZALES...
CUERO...HALLETTSVILLE...CARRIZO SPRINGS
405 PM CDT WED MAY 1 2013

...MUCH COLDER THURSDAY WITH RECORD COLD EXPECTED FRIDAY AND
SATURDAY MORNINGS...

AFTER A WARM DAY TODAY...MUCH COLDER TEMPERATURES CAN BE EXPECTED
THURSDAY. A STRONG COLD FRONT WILL MOVE ACROSS SOUTH CENTRAL
TEXAS LATE TONIGHT INTO EARLY THURSDAY MORNING. NORTH WINDS OF 25
TO 35 MPH WITH GUSTS TO NEAR 45 MPH WILL DEVELOP ON THURSDAY
BEHIND THE COLD FRONT. A WIND ADVISORY IS IN EFFECT FOR ALL OF
SOUTH CENTRAL TEXAS FROM 7 AM UNTIL 10 PM. HIGH TEMPERATURES ON
THURSDAY WILL BE REACHED IN THE EARLY MORNING AND THEN TEMPERATURES
WILL REMAIN STEADY OR FALL INTO THE 50S BY LATE IN THE DAY.

PRIOR TO THE COLD FRONT...A CLUSTER OF SHOWERS AND THUNDERSTORMS
WILL MOVE ACROSS SOUTH CENTRAL TEXAS LATE THIS EVENING INTO THE
OVERNIGHT HOURS. SOME OF THE STORMS MAY BE STRONG TO SEVERE WITH
LARGE HAIL AND DAMAGING WINDS THE MAIN THREATS. THE AREA OF
CONCERN IS GENERALLY NORTH OF U.S. HIGHWAY 90 AND WEST OF
INTERSTATE 35.

RECORD OR NEAR RECORD LOW TEMPERATURES ARE EXPECTED FRIDAY THE 3RD
OF MAY AND SATURDAY THE 4TH OF MAY. RECORD LOWS FOR THE MONTH OF
MAY WILL ALSO LIKELY BE BROKEN OR APPROACHED. LOWS FRIDAY AND
SATURDAY MORNING WILL BE IN THE MID TO UPPER 30S IN THE HILL
COUNTRY AND LOW LYING SPOTS ALONG THE ESCARPMENT WITH LOWER TO
MID 40S ELSEWHERE ACROSS SOUTH CENTRAL TEXAS. SOME LOW LYING AND
WIND SHELTERED SPOTS IN THE HILL COUNTRY MAY EVEN BRIEFLY APPROACH
FREEZING SATURDAY MORNING.

THE CURRENT LOW TEMPERATURE RECORDS FOR FRIDAY MAY 3RD AND
SATURDAY MAY 4TH ARE LISTED BELOW FOR AUSTIN...DEL RIO AND SAN
ANTONIO.

AUSTIN BERGSTROM....44 IN 2011 AND 38 IN 2011
AUSTIN CAMP MABRY...45 IN 1929 AND 42 IN 1907
DEL RIO.............45 IN 1970 AND 47 IN 1954
SAN ANTONIO.........47 IN 2011 AND 44 IN 1954

THE RECORDS FOR THE MONTH OF MAY ARE LISTED BELOW.

AUSTIN BERGSTROM....38 ON MAY 4...2011
AUSTIN MABRY........40 ON MAY 1...1925
DEL RIO.............45 ON MAY 3...1970
SAN ANTONIO.........43 ON MAY 9...1984
Special weather statement, May 1, 7:07 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
707 PM CDT WED MAY 1 2013

TXZ183-184-020115-
EDWARDS-VAL VERDE-
707 PM CDT WED MAY 1 2013

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN VAL VERDE AND
NORTHWESTERN EDWARDS COUNTIES UNTIL 815 PM CDT...

AT 704 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM SONORA TO 19 MILES
NORTH OF JUNO TO 20 MILES NORTHEAST OF PANDALE...AND MOVING SOUTHEAST
AT 20 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THESE STORMS.

LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
JUNO...AND RURAL AREAS OF NORTHERN VAL VERDE AND NORTHWESTERN
EDWARDS COUNTIES.

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3030 10018 3024 10011 3009 10065 3010 10105
      3029 10130
TIME...MOT...LOC 0005Z 312DEG 17KT 3055 10064 3042 10108
          3043 10138

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 1, 7:53 PM CDTSpecial Weather StatementEWXEdwards52 min
May 1, 8:06 PM CDTSpecial Weather StatementEWXEdwards39 min
May 1, 8:23 PM CDTSevere Thunderstorm WarningEWXEdwards, Val Verde67 min
May 1, 8:57 PM CDTSpecial Weather StatementEWXVal Verde63 min
May 1, 10:54 PM CDTSpecial Weather StatementEWXBandera, Uvalde36 min
May 1, 11:17 PM CDTSpecial Weather StatementEWXBandera, Gillespie, Kendall, Kerr, Medina, Uvalde58 min
May 1, 11:41 PM CDTSevere Thunderstorm WarningEWXBandera, Kendall, Kerr, Medina, Uvalde64 min
May 1, 11:52 PM CDTSpecial Weather StatementEWXGillespie, Llano53 min
May 2, 12:21 AM CDTSpecial Weather StatementEWXBexar, Kendall, Medina39 min
May 2, 12:39 AM CDTSpecial Weather StatementEWXBlanco, Burnet, Gillespie, Llano66 min
May 2, 12:52 AM CDTSevere Thunderstorm WarningEWXBexar, Blanco, Comal, Hays, Kendall53 min
May 2, 1:00 AM CDTSpecial Weather StatementEWXAtascosa, Bexar, Frio60 min
May 2, 1:02 AM CDTSpecial Weather StatementEWXBurnet, Travis, Williamson58 min
May 2, 1:37 AM CDTSpecial Weather StatementEWXAtascosa, Bexar, Caldwell, Comal, Guadalupe, Hays and 2 more53 min
May 2, 2:24 AM CDTSpecial Weather StatementEWXBastrop, Caldwell, DeWitt, Gonzales, Guadalupe, Karnes and 1 more66 min
May 2, 3:09 AM CDTSpecial Weather StatementEWXDeWitt, Gonzales, Lavaca66 min

Nearby

Special Weather Statements in Texas, 2013Every special weather statement in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.